Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headaches, dizziness, blood in urine, cramps along torso, under rib cage. Causes for symptoms?

I am a nineteen year old female. Within the past week I ve been experiencing headaches and dizzyness. Yesterday I found blood in my urine and this morning I woke up very hot and cramping along my entire right side of my torso going all the way up underneath my ribcage and I am not currently on my period. I am not sure what could possibly be wrong. Thank you
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your Question,on HCM,your having Blood in urine pain and cramps in right side of your along with feeling of hot ,and head ache .Dear relax,most probably your having urinary tract infection ,may be secondary to small stone as your having blood in urine,the pain cramps and fever and all other symptoms are due to UTI.Get your urine examination done along with ultrasound abdomen ,that will confirm the diagnosis.Hope i answered your query.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor